# SDR SWAA2022112972975

- Difficulty date: November 17, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 57,282 hours, 34,167 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON UPPER ATTACH ANGLE STA 663 RBL 8 (WL 167) / [01] VERIFIED ITEM 2 OF STEP 8;[02] VERIFIED STEP 9;[03] LEAK CHECKED REPAIR AREA NO LEAK NOTED I.A.W MM 28-11-00-400-801;[04] LEAK CHECK GOOD AUDIT C/W
